Mathematical Physics

[56] Deriving a complete set of eigendistributions for a gravitational wave equation describing the quantized interaction of gravity with a Yang-Mills field in case the Cauchy hypersurface is non-compact

Claus Gerhardt Ruprecht-Karls-Universität, Institut für Angewandte Mathematik

Mathematical Physics mathscidoc:1609.22010

2016
[ Download ] [ 2016-09-20 00:07:17 uploaded by gerhardt ] [ 3069 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[57] A unified quantization of gravity and other fundamental forces of nature

Claus Gerhardt Ruprecht-Karls-Universität, Institut für Angewandte Mathematik

Mathematical Physics Theoretical Physics mathscidoc:2206.22008

Universe, 8, (8), 404, 2022.8
[ Download ] [ 2022-06-18 19:44:57 uploaded by gerhardt ] [ 3047 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[58] Construction and Classification of Symmetry-Protected Topological Phases in Interacting Fermion Systems

Qing-Rui Wang Department of Physics, The Chinese University of Hong Kong, Shatin, New Territories, Hong Kong, China Zheng-Cheng Gu Department of Physics, The Chinese University of Hong Kong, Shatin, New Territories, Hong Kong, China

Mathematical Physics arXiv subject: High Energy Physics - Theory (hep-th) arXiv subject: Strongly Correlated Electrons (cond-mat.str-el) mathscidoc:2206.22006

Physical Review X, 10, 031055, 2020.9
[ Download ] [ 2022-06-16 16:49:41 uploaded by wangqr ] [ 3030 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[59] Quasi-local mass at the null infinity of the Vaidya spacetime

Mu-Tao Wang Columbia University Po-Ning Chen University of California, Riverside Shing-Tung Yau Harvard University

Geometric Analysis and Geometric Topology Mathematical Physics Publications of CMSA of Harvard Theoretical Physics mathscidoc:1804.15001

Harv. Univ. Cent. Math. Sci. Appl. Ser. Math., 1, 33-48
[ Download ] [ 2018-04-30 14:16:08 uploaded by mutaowang ] [ 2956 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[60] Tunneling Topological Vacua via Extended Operators: TQFT Spectra and Boundary Deconfinement in Various Dimensions

Juven Wang Institute for Advanced Study, Princeton Kantaro Ohmori Institute for Advanced Study, Princeton Pavel Putrov Institute for Advanced Study, Princeton Yunqin Zheng Princeton University Hai Lin Yau Mathematical Sciences Center, Tsinghua University Peng Gao Harvard University Shing-Tung Yau Harvard University

Mathematical Physics mathscidoc:1802.22001

[ Download ] [ 2018-02-08 11:49:30 uploaded by juvenwang ] [ 2917 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved